Taiwanese Journal of Mathematics

Mean Lipschitz Spaces Characterization via Mean Oscillation

Hong Rae Cho, Hyungwoon Koo, and Ern Gun Kwon

Full-text: Open access

Abstract

In this paper we characterize mean Lipschitz spaces in terms of some $L^p$-mean oscillation on the unit disc.

Article information

Source
Taiwanese J. Math., Volume 15, Number 4 (2011), 1749-1757.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406377

Digital Object Identifier
doi:10.11650/twjm/1500406377

Mathematical Reviews number (MathSciNet)
MR2848987

Zentralblatt MATH identifier
1253.30086

Subjects
Primary: 30D50 30D55

Keywords
mean Lipschitz space mean oscillation BMO space unit disc

Citation

Cho, Hong Rae; Koo, Hyungwoon; Kwon, Ern Gun. Mean Lipschitz Spaces Characterization via Mean Oscillation. Taiwanese J. Math. 15 (2011), no. 4, 1749--1757. doi:10.11650/twjm/1500406377. https://projecteuclid.org/euclid.twjm/1500406377


Export citation

References

  • P. L. Duren, Theory of $H^p$ spaces, Academic Press, New York, 1970.
  • K. M. Dyakanov, Besov Spaces and Outer Functions, Michigan Math. J., 45 (1998), 143-157.
  • J. B. Garnett, Bounded analytic functions, Academic Press, New York, 1981.
  • G. H. Hardy and J. E. Littlewood, Some properties of fractional integrals, II, Math. Z., 34 (1932), 403-439.
  • Ch. Pommerenke, Boundary Behavior of Conformal Maps, Springer-Verlag, 1992.
  • E. M. Stein, Singular integrals and differentiability properties of functions, Princeton University Press, New Jersey, 1970.
  • K. Zhu, Operator Theory in Function Spaces, Marcel Dekker, New York, 1990.